# SDR EISA96081

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 950b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN BS 950B STRINGER 9R, HAS CRACK AROUND RIVET.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-30-03.  (M)
